Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Could the use of hair product with lead acetate cause birth defect?

Hi, I have been using a hair product called youth hair that bafinally helps me resort my hair to dark again however it says on back of the bottle that this product has lead acetate in it.and this chemical known to cause birth defect and other reproductive harm. my question should I be worried since I have been using this product for 6 years?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi gacismail,

Lead product if used for long duration can have an effect on the general condition and can also lead to birth defects. Many cases of lead birth defects are reported already.
It is not clear from your statment wether you are using it externally as an oil or you are taking something orally for this. If you are using some sort of oil for this than chances of lead going to your body is less and chances of toxicity is also less, but if this is some sort of oral supplement than ideally you should stop this just not for your birth defect, but also for your general condition.

Thanks and take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor